zbMATH — the first resource for mathematics

Adjungierte Dreiecke, Colimites und Kan-Erweiterungen. (German) Zbl 0325.18002

18A40 Adjoint functors (universal constructions, reflective subcategories, Kan extensions, etc.)
18A25 Functor categories, comma categories
18A30 Limits and colimits (products, sums, directed limits, pushouts, fiber products, equalizers, kernels, ends and coends, etc.)
18A35 Categories admitting limits (complete categories), functors preserving limits, completions
18C05 Equational categories
Full Text: DOI EuDML
[1] Baumgartner, K.: Adjunktionen, die durch Faktorisierung eines Rechtsadjungierten entstehen. Unveröffentlichtes Manuskript. Ruhr-Universität Bochum 1971
[2] Dubuc, E.: Adjoint triangles. Lecture Notes in Math.61, 69-91. Berlin-Heidelberg-New York: Springer 1968 · Zbl 0172.02103
[3] Gabriel, P., Ulmer, F.: Lokal präsentierbare. Kategorien. Lecture Notes in Math.221. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0225.18004
[4] Herrlich, H., Strecker, G.E.: Category theory. Boston: Allyn and Bacon 1973 · Zbl 0265.18001
[5] Huq, S.A.: An interpolation theorem for adjoint functors. Proc. AMS25, 880-883 (1970) · Zbl 0204.33601 · doi:10.1090/S0002-9939-1970-0260824-1
[6] Kan, D.M.: Adjoint functors. Trans. AMS87, 294-329 (1958) · Zbl 0090.38906 · doi:10.1090/S0002-9947-1958-0131451-0
[7] Linton, F.E.J.: Coequalizers in categories of algebras. Lecture Notes in Math.80, 75-90. Berlin-Heidelberg-New York: Springer 1969 · Zbl 0181.02902
[8] MacLane, S.: Kategorien. Berlin-Heidelberg-New York: Springer 1972
[9] Pumplün, D.: Universelle und spezielle Probleme. Math. Ann.198, 131-146 (1972) · Zbl 0236.18001 · doi:10.1007/BF01432283
[10] Pumplün, D., Tholen, W.: Covollständigkeit vollständiger Kategorien. Manuscripta math.11, 127-140 (1974) · Zbl 0272.18003 · doi:10.1007/BF01184953
[11] Schubert, H.: Categories. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0253.18002
[12] Tholen, W.: Relative Bildzerlegungen und algebraische Kategorien. Dissertation. Universität Münster 1974
[13] Ulmer, F.: Properties of dense and relative adjoint functors. J. of Alg.8, 77-95 (1968) · Zbl 0182.34403 · doi:10.1016/0021-8693(68)90036-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.